# SDR AALA20130510010

- Difficulty date: May 9, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 74,518 hours, 11,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT NUMBER 4 DOORS INTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED M1210 POWER SUPPLY.  OPS CHECK NORMAL.
